MathSciNet Relay Station
MathSciNet bibliographic data
MR1665757 32D15 (32H15)
Do Duc Thai; Thomas, Pascal J. ${\bf D}^*$-extension property without hyperbolicity. Indiana Univ. Math. J. 47 (1998), no. 3, 1125–1130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement